# SDR CALA2024072902129

- Difficulty date: July 28, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N788UA
- Make and model: Boeing 777222
- Aircraft serial: 26942
- Aircraft time: 108,243 hours, 14,322 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: ADD71701100
- Condition: Failed
- Location: Door 4 Right
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DR R4 M33408 EMER LIGHT BATTERY CAPACITY CHECK FAIL REFER HX NR WO. 3406720 AND ORIGINAL BY DR R4 M33408 EMER LIGHT BATTERY RELACED AND TESTED NORMAL IAW AM M 33-51-06 WORK ACCOMPLISHED BY MECH AND INSPECTED BY
